# SDR DL72W951160

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Fs 420 Flr Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LWR SURFACE OF UPPER CAP CORRODED AT FS 420 FLOOR BEAM.  DRILLED AND REPLACED SECTION PER SRM 53-10-8 FIG 3.
